A model for unsteady mixed flows in non uniform closed water pipes and a well-balanced finite volume scheme

Abstract : We present the derivation of a new unidirectional model for We present the derivation of a new unidirectional model for unsteady mixed flows in non uniform closed water pipes. We introduce a local reference frame to take into account the local perturbation caused by the changes of section and slope. Then an asymptotic analysis is performed to obtain a model for free surface flows and another one for pressurized flows. By coupling these models through the transition points by the use of a common set of variables and a suitable pressure law, we obtain a simple formulation called PFS-model close to the shallow water equations with source terms. It takes into account the changes of section and the slope variation in a continuous way through transition points. Transition point between the two types of flows is treated as a free boundary associated to a discontinuity of the gradient of pressure. The numerical simulation is performed by making use of a Roe-like finite volume scheme that we adapted to take into account geometrical source terms in the convection matrix. Finally some numerical tests are presented.
Type de document :
Article dans une revue
International Journal on Finite Volumes, Institut de Mathématiques de Marseille, AMU, 2009, 6 (2), pp.1-47
Liste complète des métadonnées

Littérature citée [29 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00342745
Contributeur : Stéphane Gerbi <>
Soumis le : vendredi 6 novembre 2009 - 16:50:45
Dernière modification le : dimanche 26 juin 2016 - 01:00:33
Document(s) archivé(s) le : samedi 26 novembre 2016 - 13:41:28

Fichiers

PFSModel_Boudarias_Ersoy_Gerbi...
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00342745, version 3
  • ARXIV : 0812.0057

Collections

Citation

Christian Bourdarias, Mehmet Ersoy, Stéphane Gerbi. A model for unsteady mixed flows in non uniform closed water pipes and a well-balanced finite volume scheme. International Journal on Finite Volumes, Institut de Mathématiques de Marseille, AMU, 2009, 6 (2), pp.1-47. 〈hal-00342745v3〉

Partager

Métriques

Consultations de la notice

220

Téléchargements de fichiers

81